# SDR C2XA11CL040

- Difficulty date: February 6, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 22,357 hours, 17,472 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 4269
- Condition: Failed
- Location: Cargo Bay
- Part time: 6,339 hours, 5,146 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE FORWARD CARGO SMOKE DETECTOR FAILED THE TASK CARD CHECK.  LED STAYS ON ALL THE TIME.  MAINTENANCE REPLACED THE SMOKE DETECTOR.  OPERATIONAL CHECKS WERE GOOD.
